# SDR SWAA013062

- Difficulty date: November 9, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 25,940 hours, 23,203 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BULKHEAD WEB CRACKED (2 EA) AT BS 178, WL 201, LBL 5 & RBL 5.  REPAIRED BULKHEAD WEB PER SRM.
